Alert archive / Arkansas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 160, NWS Memphis, TN

May 4, 2020Craighead County, Mississippi County, Poinsett County, Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at May 4, 2020, 3:06 PM CDT for Craighead County, Mississippi County, Poinsett County, Arkansas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 4, 2020, 3:06 PM CDT (20:06 UTC)
Expired
May 4, 2020, 3:45 PM CDT
In force
39 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Craighead County, AR, Mississippi County, AR, Poinsett County, AR

The radar

The Memphis radar (KNQA), 67 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 2:58 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 8.1 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2020-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 404 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2020-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
404 J/kg
Mixed-layer CIN
-252 J/kg
Mixed-layer LCL
689 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 3:03 PM CDT, 3 minutes earlier.

Area forecast discussion, May 4, 3:03 PM CDT, 3 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
303 PM CDT Mon May 4 2020

.DISCUSSION...
Current radar imagery shows activity finally moving into eastern
Arkansas. Current mesoanalysis and short range models shows the
environment is favorable for damaging winds and hail. Instability
and low level shear will ramp up as a warm front lifts northward
towards Missouri. The tornado threat seems to ramp up for this
afternoons storms with low level helicity values increasing but
the main threats will likely be damaging wind and large hail.
Short range models indicate showers continuing until 8 PM for the
first round. The tornado threat should diminish as the second
round of showers moves through later tonight into tomorrow morning
as a cold front approaches the area. There could be some
potential for storms later in the evening Tuesday but confidence
is low.

Temperatures tonight into tomorrow will generally be in the upper
60s. Cooler air will move into the area as the front passes allowing
for breezy conditions and high temperatures to be in the mid 70s.

Showers will finally end by Wednesday as the trough finally moves to
our east. Dry weather will persist through Thursday allowing for
pleasant weather. Highs Wednesday and Thursday will generally be in
the upper 60s to lower 70s. Lows will generally be in the lower
50s.

The next chance for showers and thunderstorms will approach the area
Thursday night into Friday morning as a cold front moves towards the
area. So far, instability looks to be minimal but there could be the
potential for strong to severe storms. It's a little too early to
mention in the HWO at this time but we will continue to monitor.

Temperatures will drop this weekend into the 60s as a large upper
trough over the Great Lakes and the eastern U.S. will push cooler
air into the Mid-South. Lows this weekend will be in the 40s with
the potential for a freeze. Will continue to monitor.

SGW

&&

.AVIATION...
/18z TAFs/

Convection over the Ozarks will move quickly eastward this
afternoon, potentially affecting JBR/MKL. Gusty west winds and
hail are possible with this convection. Another round of
convectionis possible tonight as the cold front moves through
the area. However, there remains some uncertainty as to whether
this line will hold together. Decided to use VCTS/VCSH to denote
this possibility with the understanding that TS may be needed on
station at some point.

Otherwise, expect gradually improving ceilings today as a warm
front lifts north. This will result in increasing southerly winds
this afternoon and evening, eventually shifting from the west-
northwest early Tuesday behind the cold front. Additional low
ceilings around 2000 ft are possible late tonight into Tuesday
morning.

MJ

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&
Hazardous weather outlook, May 4, 4:05 AM CDT, 11 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Memphis TN
405 AM CDT Mon May 4 2020

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-051115-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
405 AM CDT Mon May 4 2020

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

Severe storms are possible north of a Helena-West Helena,
Arkansas to Tupelo, Mississippi line this afternoon into this
evening. The best chance for severe weather will be across
Northeast Arkansas, the Missouri Bootheel and Northwest Tennessee.
The most likely time for severe weather will be between 2 pm and
midnight. Damaging winds and large hail are the main threats
though a tornado is possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The probability of widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon into this
evening. Please relay any information about observed severe
weather to the NWS while following all local, state, and CDC
guidelines.

SJM

In the hours before

Local storm report, May 4, 9:25 AM CDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
925 AM CDT MON MAY 04 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 PM     TSTM WND DMG     2 NW CORNING            36.43N  90.61W
05/03/2020                   CLAY               AR   SOCIAL MEDIA

            UTILITY POLE SNAPPED ALONG COUNTY ROAD 140.

0120 PM     TSTM WND DMG     CORNING                 36.41N  90.59W
05/03/2020                   CLAY               AR   SOCIAL MEDIA

            TREE DOWN ON POWERLINES ON SW 3RD

0140 PM     TSTM WND DMG     MALDEN                  36.58N  89.98W
05/03/2020                   DUNKLIN            MO   BROADCAST MEDIA

            TREES DOWN ACROSS MALDEN.

0140 PM     TSTM WND DMG     PIGGOTT                 36.38N  90.20W
05/03/2020                   CLAY               AR   SOCIAL MEDIA

            NUMEROUS TREES DOWN ACROSS TOWN.

0145 PM     TSTM WND DMG     RECTOR                  36.26N  90.29W
05/03/2020                   CLAY               AR   SOCIAL MEDIA

            A FEW TREES DOWN IN RECTOR, CLAY CO.

0145 PM     TSTM WND DMG     1 SW WALCOTT            36.02N  90.69W
05/03/2020                   GREENE             AR   SOCIAL MEDIA

            TREE DOWN ON HIGHWAY 141 NEAR EBENEZER.

0150 PM     TSTM WND DMG     JONESBORO               35.82N  90.69W
05/03/2020                   CRAIGHEAD          AR   PUBLIC

            4 MILES NORTHEST OF JONESBORO CARPORT DAMAGED.

0200 PM     TSTM WND GST     BONO                    35.91N  90.80W
05/03/2020  E60 MPH          CRAIGHEAD          AR   LAW ENFORCEMENT

            WIND GUST OF 60MPH REPORTED BY LAW ENFORCEMENT.

0202 PM     TSTM WND DMG     BROOKLAND               35.90N  90.58W
05/03/2020                   CRAIGHEAD          AR   SOCIAL MEDIA

            TREE DOWN ON SAGE MEADOWS GOLF COURSE.

0205 PM     TSTM WND DMG     TIPTONVILLE             36.38N  89.47W
05/03/2020                   LAKE               TN   PUBLIC

            LARGE TREE BRANCHES DOWN IN TIPTONVILLE. WINDS
            ESTIMATED NEAR 70 MPH.

0209 PM     TSTM WND DMG     CARUTHERSVILLE          36.18N  89.67W
05/03/2020                   PEMISCOT           MO   EMERGENCY MNGR

            UPROOTED TREES DAMAGED SIX HOMES.

0210 PM     HAIL             LAKE CITY               35.82N  90.45W
05/03/2020  E1.00 INCH       CRAIGHEAD          AR   TRAINED SPOTTER

            HAIL TO 1 INCH REPORTED BY TRAINED SPOTTER.

0210 PM     TSTM WND DMG     HOLCOMB                 36.40N  90.02W
05/03/2020                   DUNKLIN            MO   TRAINED SPOTTER

            3 MILES SE OF HOLCOMB ROOF DAMAGE AND TREES DOWN.

0210 PM     TSTM WND GST     CARUTHERSVILLE          36.18N  89.67W
05/03/2020  M65 MPH          PEMISCOT           MO   TRAINED SPOTTER

0230 PM     TSTM WND DMG     UNION CITY              36.42N  89.05W
05/03/2020                   OBION              TN   TRAINED SPOTTER

            REAL ESTATE BUILDING ROOF BLEW OFF AND ONTO THE POST
            OFFICE BUILDING WITH DEBRIS AROUND AND BETWEEN
            BUILDINGS. THE LOCATION WASHINGTON AVE AND SOUTH 2ND.
            TREES DOWN AND ONE LARGE TREE BLOCKING STREET AT 4TH AND
            CHURCH.

0235 PM     TSTM WND DMG     5 ENE UNION CITY        36.45N  88.97W
05/03/2020                   OBION              TN   TRAINED SPOTTER

            SEVERAL TREES DOWN.

0235 PM     TSTM WND DMG     SOUTH FULTON            36.49N  88.88W
05/03/2020                   OBION              TN   BROADCAST MEDIA

            TREES DOWN ACROSS SOUTH FULTON.

0239 PM     TSTM WND DMG     MARTIN                  36.34N  88.86W
05/03/2020                   WEAKLEY            TN   FIRE DEPT/RESCUE

            2 WSW MARTIN NUMEROUS TREES DOWN AND A SHED WITH
            DAMAGE.

0244 PM     TSTM WND DMG     OSCEOLA                 35.70N  89.99W
05/03/2020                   MISSISSIPPI        AR   SOCIAL MEDIA

            TREES DAMAGED AND POWERLINES DOWN NEAR MOCKINGBIRD LANE

0245 PM     TSTM WND DMG     MARTIN                  36.34N  88.86W
05/03/2020                   WEAKLEY            TN   FIRE DEPT/RESCUE

            MULTIPLE TREES AND POWERLINES DOWN.

0249 PM     TSTM WND DMG     DELL                    35.86N  90.03W
05/03/2020                   MISSISSIPPI        AR   EMERGENCY MNGR

            POWERLINES DOWN AT THE INTERSECTION OF HWY 18 AND HWY
            312 BETWEEN DELL AND GOSNELL

0250 PM     TSTM WND DMG     MARTIN                  36.34N  88.86W
05/03/2020                   WEAKLEY            TN   PUBLIC

            5 MILES N OF MARTIN TREE LIMBS DOWN AND SHINGLES BLOWN
            OFF ROOF.

0250 PM     TSTM WND DMG     SHARON                  36.23N  88.82W
05/03/2020                   WEAKLEY            TN   TRAINED SPOTTER

            LARGE TREE FELL VERY CLOSE TO HOME ON N DURHAM AVE AND
            ANOTHER LARGE TREE FELL IN THE YARD OF A HOME ON MAPLE
            STREET. SEVERAL LARGE LIMBS BLOWN OFF AROUND AREA.

0250 PM     TSTM WND DMG     RIPLEY                  35.75N  89.53W
05/03/2020                   LAUDERDALE         TN   SOCIAL MEDIA

            TREE ACROSS THE ROAD IN RIPLEY NEAR HWY 51

0250 PM     TSTM WND DMG     GREENFIELD              36.16N  88.80W
05/03/2020                   WEAKLEY            TN   BROADCAST MEDIA

            NUMEROUS TREES DOWN ACROSS TOWN.

0300 PM     TSTM WND DMG     DYERSBURG               36.04N  89.38W
05/03/2020                   DYER               TN   TRAINED SPOTTER

            POWER LINES BLOWN DOWN AND BLOCKING ROADS NEAR THE
            NISSAN CAR DEALER IN TOWN.

0305 PM     TSTM WND DMG     SHARON                  36.23N  88.82W
05/03/2020                   WEAKLEY            TN   DEPT OF HIGHWAYS

            MULTIPLE TREES AND POWERLINES DOWN IN THE SHARON AND
            DRESDEN AREAS.

0309 PM     TSTM WND DMG     GLEASON                 36.22N  88.61W
05/03/2020                   WEAKLEY            TN   DEPT OF HIGHWAYS

            TREE FALLEN ON HOUSE ON MT. ZION

0309 PM     TSTM WND DMG     MCKENZIE                36.14N  88.51W
05/03/2020                   CARROLL            TN   SOCIAL MEDIA

            TREES DOWN IN MCKENZIE

0310 PM     TSTM WND DMG     6 NNE GLEASON           36.30N  88.56W
05/03/2020                   WEAKLEY            TN   TRAINED SPOTTER

            TREES DOWN AT 54 AND 190 NEAR COMO.

0315 PM     TSTM WND DMG     MEDINA                  35.80N  88.77W
05/03/2020                   GIBSON             TN   AMATEUR RADIO

            TREE ACROSS THE ROAD HWY 152 AND CHRISTMASVILLE RD

0315 PM     TSTM WND DMG     1 NNW FAIRVIEW          35.77N  88.85W
05/03/2020                   MADISON            TN   TRAINED SPOTTER

            FOUR TREES DOWN AT RESIDENCE IN THREE WAY.

0318 PM     TSTM WND DMG     PARIS                   36.30N  88.31W
05/03/2020                   HENRY              TN   AMATEUR RADIO

            TREE ONTO A HOUSE ON BALLYWOOD

0319 PM     TSTM WND DMG     HUNTINGDON              36.01N  88.41W
05/03/2020                   CARROLL            TN   FIRE DEPT/RESCUE

            SEVERAL TREES AND POWERLINES DOWN

0320 PM     TSTM WND GST     JACKSON                 35.63N  88.83W
05/03/2020  E60 MPH          MADISON            TN   SOCIAL MEDIA

            60 MPH WIND GUST

0320 PM     TSTM WND DMG     PARIS                   36.30N  88.31W
05/03/2020                   HENRY              TN   AMATEUR RADIO

            NUMEROUS TREES AND POWER POLES SNAPPED BETWEEN PARIS
            AND MCKENZIE

0320 PM     TSTM WND DMG     JACKSON                 35.63N  88.83W
05/03/2020                   MADISON            TN   AMATEUR RADIO

            TREE ON HOUSE NEAR JMC GENERAL HOSPITAL

0325 PM     TSTM WND GST     BIG SANDY               36.23N  88.09W
05/03/2020  M62 MPH          BENTON             TN   TRAINED SPOTTER

            DAVIS WEATHER UNIT REPORTED 62 MPH WIND GUST AT 323 PM.

0325 PM     TSTM WND DMG     BRUCETON                36.03N  88.25W
05/03/2020                   CARROLL            TN   AMATEUR RADIO

            POWER LINES DOWN AND POLE ONTO HOUSE ON LANKFORD LANE.

0325 PM     TSTM WND DMG     CAMDEN                  36.06N  88.10W
05/03/2020                   BENTON             TN   FIRE DEPT/RESCUE

            MULTIPLE TREES DOWN AND POWER LINES SNAPPED IN HALF
            ALONG WITH POWER OUTAGES IN CAMDEN AREA AND BIG SANDY
            AREAS. ALL THE COUNTY HAS TREES DOWN.

0326 PM     TSTM WND DMG     BROWNSVILLE             35.59N  89.25W
05/03/2020                   HAYWOOD            TN   LAW ENFORCEMENT

            LARGE TREE DOWN IN TOWN.

0327 PM     TSTM WND DMG     MCKENZIE                36.14N  88.51W
05/03/2020                   CARROLL            TN   TRAINED SPOTTER

            MULTIPLE TREES DOWN.

0339 PM     TSTM WND DMG     HOLLOW ROCK             36.04N  88.27W
05/03/2020                   CARROLL            TN   AMATEUR RADIO

            LARGE TREE ON POWER LINES

0340 PM     TSTM WND DMG     LEXINGTON               35.65N  88.39W
05/03/2020                   HENDERSON          TN   TRAINED SPOTTER

            ON HIGHWAY 412 A CARPORT WAS BLOWN INTO POWER LINES.

0340 PM     TSTM WND DMG     LEXINGTON               35.65N  88.39W
05/03/2020                   HENDERSON          TN   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN ACROSS THE NORTHERN
            HALF OF HENDERSON COUNTY.

0341 PM     TSTM WND DMG     CEDAR GROVE             35.82N  88.60W
05/03/2020                   CARROLL            TN   SOCIAL MEDIA

            MULTIPLE TREES DOWN.

0345 PM     TSTM WND DMG     2 SW REAGAN             35.49N  88.38W
05/03/2020                   CHESTER            TN   SOCIAL MEDIA

            TREE DOWN OVER THE ROAD ON HWY 22 NEAR EDGE ROAD,
            EASTSIDE OF CHESTER CO.

0345 PM     TSTM WND DMG     PARSONS                 35.65N  88.12W
05/03/2020                   DECATUR            TN   SOCIAL MEDIA

            UTILITY POLE SNAPPED ON 641 NORTH OF TOWN AND TREES
            DOWN ACROSS THE COMMUNITY.

0350 PM     TSTM WND DMG     DECATURVILLE            35.58N  88.12W
05/03/2020                   DECATUR            TN   SOCIAL MEDIA

            PART OF A METAL ROOF PULLED OFF HOME AND NUMEROUS TREES
            DOWN ACROSS TOWN.

0355 PM     TSTM WND DMG     7 ESE DECATURVILLE      35.56N  88.01W
05/03/2020                   DECATUR            TN   SOCIAL MEDIA

            PORTION OF THE ROOF REMOVED AT FISHERDALE MARINA.

0405 PM     TSTM WND DMG     ADAMSVILLE              35.23N  88.39W
05/03/2020                   MCNAIRY            TN   SOCIAL MEDIA

            TREE DOWN ON VEHICLE.

0410 PM     TSTM WND DMG     SAVANNAH                35.22N  88.24W
05/03/2020                   HARDIN             TN   SOCIAL MEDIA

            TREES DOWN ON BARKER DRIVE.

0410 PM     HAIL             3 NE ELLENDALE          35.26N  89.79W
05/03/2020  E0.75 INCH       SHELBY             TN   SOCIAL MEDIA

            PENNY SIZE HAIL NEAR GERMANTOWN ROAD AND OLD
            BROWNSVILLE ROAD.

0420 PM     TSTM WND DMG     4 SSW OLIVE HILL        35.21N  88.06W
05/03/2020                   HARDIN             TN   SOCIAL MEDIA

            LARGE TREE UPROOTED ON LONESOME PINE ROAD.

0545 PM     HAIL             5 WNW FRIENDSHIP        35.95N  89.32W
05/03/2020  E1.25 INCH       DYER               TN   SOCIAL MEDIA

            HALF DOLLAR AND QUARTER SIZED HAIL IN BONICORD.

0550 PM     HAIL             2 S JACKSON             35.60N  88.83W
05/03/2020  E1.00 INCH       MADISON            TN   PUBLIC

            QUARTER SIZED HAIL ON PERRY SWITCH ROAD. STARTED AS PEA
            SIZED HAIL.

0550 PM     HAIL             3 W TRENTON             35.97N  88.99W
05/03/2020  E1.25 INCH       GIBSON             TN   TRAINED SPOTTER

            HALF DOLLAR SIZED HAIL ALONG THE GIBSON AND CROCKETT
            COUNTY BORDER.

0550 PM     HAIL             3 N FRIENDSHIP          35.95N  89.24W
05/03/2020  E1.75 INCH       DYER               TN   SOCIAL MEDIA

            TIGRETT GROCERY REPORTED LARGE HAIL SOME UP TO GOLF
            BALL SIZE.

0555 PM     HAIL             6 W MIFFLIN             35.53N  88.68W
05/03/2020  E0.88 INCH       MADISON            TN   SOCIAL MEDIA

            NICKEL SIZE HAIL NEAR ROCKY SPRINGS ROAD AND ED MOORE
            ROAD.

0556 PM     HAIL             5 NE MAURY CITY         35.87N  89.16W
05/03/2020  E1.50 INCH       CROCKETT           TN   SOCIAL MEDIA

            PING PONG BALL SIZE HAIL NEAR CROCKETT MILLS.

0600 PM     HAIL             3 SSE MIFFLIN           35.51N  88.57W
05/03/2020  M1.00 INCH       CHESTER            TN   SOCIAL MEDIA

            QUARTER SIZE HAIL NEAR GLENDALE ROAD AND SHAE LN.

0630 PM     HAIL             2 N JACKSON             35.66N  88.83W
05/03/2020  M1.50 INCH       MADISON            TN   SOCIAL MEDIA

            LARGE HAIL UP TO PING PONG SIZE IN OAKFIELD.

&&

MJ
Local storm report, May 4, 9:40 AM CDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
940 AM CDT MON MAY 04 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     1 W DRESDEN             36.28N  88.71W
05/03/2020                   WEAKLEY            TN   SOCIAL MEDIA

            ROOF DAMAGE TO AN OFFICE BUILDING.

&&

MJ
Local storm report, May 4, 9:50 AM CDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
950 AM CDT MON MAY 04 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0209 PM     HAIL             1 SE SENATH             36.12N  90.15W
05/03/2020  E0.75 INCH       DUNKLIN            MO   PUBLIC

            MPING REPORT.

0311 PM     HAIL             6 NW TREZEVANT          36.07N  88.70W
05/03/2020  E0.75 INCH       WEAKLEY            TN   PUBLIC

            MPING REPORT.

0558 PM     HAIL             MEDINA                  35.80N  88.77W
05/03/2020  E0.75 INCH       GIBSON             TN   PUBLIC

            MPING REPORT.

&&

MJ
Local storm report, May 4, 2:57 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
257 PM CDT MON MAY 04 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             CASH                    35.80N  90.93W
05/04/2020  E1.00 INCH       CRAIGHEAD          AR   TRAINED SPOTTER

&&
Local storm report, May 4, 3:02 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
302 PM CDT MON MAY 04 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             CASH                    35.80N  90.93W
05/04/2020  E1.50 INCH       CRAIGHEAD          AR   TRAINED SPOTTER

            HAIL SIZED ANYWHERE FROM QUARTER TO PING PONG IN CASH.

&&

CORRECTED EVENT...REMARKS
Local storm report, May 4, 3:05 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
305 PM CDT MON MAY 04 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     HAIL             S JONESBORO             35.82N  90.69W
05/04/2020  E1.75 INCH       CRAIGHEAD          AR   TRAINED SPOTTER

            HAIL SIZED FROM QUARTER TO GOLF BALL ON THE SOUTH SIDE
            OF JONESBORO.

&&

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 3:36 PM CDTSevere Thunderstorm WarningMEGLauderdale, Shelby, Tipton39 min
May 4, 4:16 PM CDTSevere Thunderstorm WarningMEGHaywood, Lauderdale, Tipton9 min
May 4, 4:29 PM CDTSpecial Weather StatementMEGHaywood46 min
May 4, 4:52 PM CDTSpecial Weather StatementMEGLake, Obion38 min
May 4, 5:41 PM CDTSevere Thunderstorm WarningMEGDyer, Lake, Obion34 min
May 4, 5:54 PM CDTSpecial Weather StatementMEGDyer21 min
May 4, 6:00 PM CDTSevere Thunderstorm WarningMEGCarroll, Gibson, Henderson, Madison45 min
May 4, 6:03 PM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Lauderdale, Obion27 min
May 4, 6:11 PM CDTSevere Thunderstorm WarningMEGLauderdale, Tipton34 min
May 4, 6:24 PM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Haywood, Lauderdale, Madison36 min
May 4, 6:26 PM CDTSevere Thunderstorm WarningMEGDecatur, Henderson34 min
May 4, 6:33 PM CDTSpecial Weather StatementMEGCarroll, Gibson27 min
May 4, 6:41 PM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Gibson, Henderson, Madison49 min
May 4, 6:49 PM CDTAreal Flood AdvisoryMEGCarroll, Gibson, Henry, Obion, Weakley116 min
May 4, 6:53 PM CDTFlash Flood WarningMEGCarroll, Crockett, Dyer, Gibson, Henderson, Lauderdale and 1 more3 hr
May 4, 2:31 PM CDTSevere Thunderstorm WarningMEGCraighead, Poinsett44 min
May 4, 3:56 PM CDTSpecial Weather StatementMEGClay34 min
May 4, 4:59 PM CDTSevere Thunderstorm WarningMEGClay31 min
May 4, 5:07 PM CDTSpecial Weather StatementMEGClay38 min
May 4, 5:12 PM CDTSevere Thunderstorm WarningMEGClay33 min
May 4, 5:36 PM CDTSpecial Weather StatementMEGGreene24 min
May 4, 5:50 PM CDTSpecial Weather StatementMEGMississippi10 min
May 4, 6:07 PM CDTSpecial Weather StatementMEGMississippi23 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.